The nurse observes that the patient has a shuffling gait and tremors and is drooling. The nurse will ask the patient’s provider about which course of action? a.|Administering a direct dopamine antagonist| b.|Giving an anticholinergic medication| c.|Increasing the dose of the antipsychotic drug| d.|Stopping the antipsychotic drug| ____ 3. A patient is taking an FGA for schizophrenia. The nurse notes that the patient has trouble speaking and chewing and observes slow, wormlike movements of the patient’s tongue.
Points Awarded 24.00 Points Missed 2.00 Percentage 92.3% Diagnosis Shiri's husband, Alum, notices that her left eyelid is drooping and she tells him she is experiencing double vision. After another choking episode, Alum brings his wife back to the healthcare provider who now thinks she may have myasthenia gravis. Her healthcare provider administers a Tensilon (edrophonium chloride) test to help confirm the diagnosis of myasthenia gravis (MG). 1. Which response to the test indicates that Shiri has myasthenia gravis?
Case Study 1: Patient Admission Concepts related to HLTEN512B Topic 1 Mrs. Gwen Jones is a 70 year old woman who has been admitted to your ward after arriving from her doctor’s surgery. Her GP has included a letter stating that he has assessed Mrs. Jones and requests she is admitted. She is feeling very unwell, with a high temperature, frequency of urination and burning when urinating. She appears slightly confused. She complains of back pain.
The nurse is caring for a middle-aged adult male client who is presenting to the emergency department with a severe headache, neck pain, and vomiting several hours after being involved in a motor-vehicle collision. The client is responding appropriately to verbal stimuli and is moving all extremities to command and contusions are noted around the cranium and left orbit. Questions: 1. Which assessments should the nurse perform at this time? List 3 assessments with rationales.
Cardiac case study Case Study #2 Professor: Methavichit Sandra Martin 10/01/2013 Case Study Questions: Myocardial Infarction 1. What is the significance of an elevated ST segment inversion on an EKG and the PVCs the nurse sees on the monitor? It is Hypoxic Injury. Rapid discharges that record on the monitor as back-to-back PVCs tells us that his heart is getting ischemia. Usually requires more aggressive treatment such as reperfusion therapy.
In the most extreme cases, breathing may become difficult or organ failure may occur. 4. Which symptom that nick has described so far are relevant to the nervous system? Are his symptoms sensory, motor or both? d. Being unbalanced e. Pains in feet f. Dizziness g. Both 5.
Picoult continues on this theme of “saving” by using Suzanne as Sara’s crutch, as she makes her coffee each morning and informs her of any missed phone calls. While in the hospital, Sara receives a call from Jesse’s principal informing her of Jesse’s suspension. On the car ride home she notices a bruise on his arm from a needle and assumes he has been using drugs. Jesse angrily explains how he has been donating blood that gave Kate platelets behind the family’s back, in order to “save” his sister. After two weeks in the hospital, Kate developed an infection that placed her in a coma on a respirator, which is “saving” her for the time being.
99238 b. 99239 c. 99217 d. 99219 _______4. A patient is seen in her physician's office because of severe migraine and nausea. He has seen her in the recent past for the same condition. Physician decides to admit her to observation, treat her with Demerol and Phenergan, and do some blood work and CT of the head.